# SDR AALA20040724

- Difficulty date: June 24, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOOR SUPPORT TEE AT LEFT 4 DOOR HAS CORROSION REMOVAL ON H3 HINGE.  VERIFIED CORROSION WAS COMPLETELY REMOVED.  DYE CHECKED AREA FOR CRACKS AND REFINISHED THE BLENDED AREA WITH ALODINE AND TWO COATS OF BMS10-11 PRIMER.  APPLIED CORROSION INHIBITING COMPOUND TO FLOOR SUPPORT TEE.  FILLED BLEND WITH BMS5-99 SEALENT.
